A Non-Monotone Smoothing Newton Algorithm for Solving the System of Generalized Absolute Value Equations
Year: 2025
Author: Cairong Chen, Dongmei Yu, Deren Han, Changfeng Ma
Journal of Computational Mathematics, Vol. 43 (2025), Iss. 2 : pp. 438–460
Abstract
The system of generalized absolute value equations (GAVE) has attracted more and more attention in the optimization community. In this paper, by introducing a smoothing function, we develop a smoothing Newton algorithm with non-monotone line search to solve the GAVE. We show that the non-monotone algorithm is globally and locally quadratically convergent under a weaker assumption than those given in most existing algorithms for solving the GAVE. Numerical results are given to demonstrate the viability and efficiency of the approach.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jcm.2211-m2022-0083
Journal of Computational Mathematics, Vol. 43 (2025), Iss. 2 : pp. 438–460
Published online: 2025-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 23
Keywords: Generalized absolute value equations Smoothing function Smoothing Newton algorithm Non-monotone line search Global and local quadratic convergence.